I am 18 years old and the past few weeks I have been noticing excessive amounts of mucus in my stool. Some time when I go to the bathroom I dont have it, but a few minutes later I have to go again and its all mucus. Mostly its mucus included in my stool though. Recently I have been noticing a red tint on the toilet paper after I wipe. I dont notice any blood included in the stool, its only after I wipe.
You should preferably see a colorectal specialist - can your doctor refer you to one, or can you do that yourself. Your family doctor can't do the tests required - only a colorectal specialist can do them. Good luck. Let me know how you get on. I'm going to have a colonoscopy on January 15th for abdominal pain and change in bowel habits. Go see a specialist - best to get checked out instead of worrying all the time - chances are you'll be fine.
Hi! Just wanted to wish you well for your upcoming colonoscopy......you gave some good advice. No need in worrying unnecesarily. So it's a good idea for a checkup by a specialist. You got a colonoscopy for the same reason that I had one. Pretty sure that the HPylori test that came back positive is the culprit in my situation. So I've started a round of antibiotics to get rid of it.
fav6052-yes, go to a specialist to have it checked out. It's probably stress or something along those lines..............but best to have it professionally looked at.
Thanks smilie I'm still considering cancelling my inpatient colonoscopy and going for it as an outpatient - that way I definitely have a toilet to myself! Still a bit worried about my AF kicking in when I take the Picolax, but I'm more worried about having to share a toilet with 5 other people!!!!!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.